Duke Mathematical Journal

Fiberings with singularities

Deane Montgomery and Hans Samelson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 13, Number 1 (1946), 51-56.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077473490

Digital Object Identifier
doi:10.1215/S0012-7094-46-01305-1

Mathematical Reviews number (MathSciNet)
MR0015794

Zentralblatt MATH identifier
0060.41501

Subjects
Primary: 56.0X

Citation

Montgomery, Deane; Samelson, Hans. Fiberings with singularities. Duke Math. J. 13 (1946), no. 1, 51--56. doi:10.1215/S0012-7094-46-01305-1. https://projecteuclid.org/euclid.dmj/1077473490


Export citation